advertisement
Question
Posted by: linda | 2007/12/13

Contraceptive pill & depression

Dear doctor
My 17 year old daughter was put on contraceptive pill (Yasmin) ± 3 months ago by her gynaecologist. Before that she was on Minerva for ± 1 year (for her skin) but was taken off by her doctor because she got severely depressed before her periods.

We've decided to try Yasmin for her skin and also for recurring vaginal infections although all tests for bacterial and fungal infections came back negative. While on Minerva infections disapeared totally.

She's again complaining of severe tiredness and seems to be depressed. She's extremely moody (not her usual temperament). Took her to doctor and was diagnosed with low blood pressure ( put on medication) and also Evening primrose for PMS. Problem is that she's experiencing this moodiness the whole time and not just before her period. I'm really worried about her. I read that Vit B6 are being prescribed for PMS symptoms - could you please suggest a good brand - so many on the market - or any other suggestions to help my daughter? I'd like to take her to a homeopath but can't find anyone near Malmesbury. Do you know of one in our area? (Paarl or Durbanville)

Thank you
Jeanette



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

you need to add zinc (Foodstate) to her diet as the pill depletes this from the body. Symptoms of zinc deficiency, icnludes depression, acne, decreased immune system, skin that takes a long time to heal. Vitmain B6 - most synthetic isolates are very similar. You can use Vitaforce, leppin ect. Consider using Kolorex and a probiotic for the vaginal infections. The pill in general will aggravate this condition.


you can contact the Allied health professional council in PTA for contact details of a homeopath in your area.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: jeanette | 2007/12/14

Thank you for quick reply - really appreciate it. Will try above and let you know how it goes.
Kind regards

Reply to jeanette

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement